# SDR GAIA00110

- Difficulty date: March 21, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 2009 - OAK-MHR - NR 2 ENGINE COMPRESSOR STALL WITH DROP OF .30 EPR.  ENGINE STABILIZED, MAX EGT 850 DEGREES.  PRECAUTIONARY ENGINE SHUT DOWN WAS PERFORMED.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT MHR.  REMOVED AND REPLACED NR 2 ENGINE IAW WORK CARD BH-719401.  LEAK CHECKED AND TRIMMED NR 2 ENGINE IAW WORK CARD BH-719518.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
